# SDR YV3R2019052300089

- Difficulty date: May 1, 2019
- Submitted: May 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-BO
- Make and model: Robsin R44
- Aircraft serial: 2497
- Aircraft time: 423 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Motor
- Part number: D2763
- Part serial: 2562
- Condition: Seized
- Location: Main Rotor
- Part time: 423 hours
- Component: Actuator, Robsin
- Component part number: C0512
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY GEARMOTOR P/N: D276-3 SEIZED.
